# SDR UALA2011081004192

- Difficulty date: August 10, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 37,249 hours, 14,304 cycles
- Engine: Iae V2527A5
- System (JASC): 3251 · Steering Unit
- Part: Servo Control
- Part number: C247360003
- Part serial: B0219
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

N-W STR FAULT DISPLAYED.  SAMC TEXT: CONTACT SAMC, REF TSM 32-51-00 TASK 836.  REPLACE NWS SERVO VALVE 6GC.  REMOVED & REPLACED NOSE STEERING SERVO CONTROL, OPS GOOD.
